# SDR RAIA00611033

- Difficulty date: November 20, 2006
- Submitted: November 24, 2006
- Operation: Air carrier
- Aircraft: N820HK
- Make and model: Emb EMB-145
- Aircraft serial: 145064
- Aircraft time: 19,987 hours, 17,431 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Connector
- Condition: Loose
- Location: Emergency Light
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PRE FLT NR 5560 - STL - RIGHT OVERWING EXIT IDENTIFIER INOP.  MAINTENANCE RESECURED LOOSE HARDWARE.  OPS CHECKED GOOD.
